Mark Peletier
Mark Peletier
TU/e
Подтвержден адрес электронной почты в домене tue.nl
Название
Процитировано
Процитировано
Год
Cellular buckling in long structures
GW Hunt, MA Peletier, AR Champneys, PD Woods, MA Wadee, CJ Budd, ...
Nonlinear Dynamics 21 (1), 3-29, 2000
2552000
A chaotic self-oscillating sunlight-driven polymer actuator
K Kumar, C Knie, D Bléger, MA Peletier, H Friedrich, S Hecht, DJ Broer, ...
Nature communications 7 (1), 1-8, 2016
2262016
On the phase diagram for microphase separation of diblock copolymers: an approach via a nonlocal Cahn–Hilliard functional
R Choksi, MA Peletier, JF Williams
SIAM Journal on Applied Mathematics 69 (6), 1712-1738, 2009
1382009
Small volume fraction limit of the diblock copolymer problem: I. Sharp-interface functional
R Choksi, MA Peletier
SIAM journal on mathematical analysis 42 (3), 1334-1370, 2010
1162010
On the relation between gradient flows and the large-deviation principle, with applications to Markov chains and diffusion
A Mielke, MA Peletier, DRM Renger
Potential Analysis 41 (4), 1293-1327, 2014
1052014
Cylindrical shell buckling: a characterization of localization and periodicity
GW Hunt, GJ Lord, MA Peletier
Discrete & Continuous Dynamical Systems-B 3 (4), 505, 2003
1052003
Kink band instability in layered structures
MA Wadee, GW Hunt, MA Peletier
Journal of the Mechanics and Physics of Solids 52 (5), 1071-1091, 2004
962004
From a large-deviations principle to the Wasserstein gradient flow: a new micro-macro passage
S Adams, N Dirr, MA Peletier, J Zimmer
Communications in Mathematical Physics 307 (3), 791-815, 2011
942011
Newton's problem of the body of minimal resistance in the class of convex developable functions
T Lachand–Robert, MA Peletier
Mathematische Nachrichten 226 (1), 153-176, 2001
912001
The Maxwell stability criterion in pseudo-energy models of kink banding
GW Hunt, MA Peletier, MA Wadee
Journal of Structural Geology 22 (5), 669-681, 2000
752000
Small volume-fraction limit of the diblock copolymer problem: II. Diffuse-interface functional
R Choksi, MA Peletier
SIAM journal on mathematical analysis 43 (2), 739-763, 2011
722011
GENERIC formalism of a Vlasov–Fokker–Planck equation and connection to large-deviation principles
MH Duong, MA Peletier, J Zimmer
Nonlinearity 26 (11), 2951, 2013
672013
Asymptotic behaviour of a pile-up of infinite walls of edge dislocations
MGD Geers, RHJ Peerlings, MA Peletier, L Scardia
Archive for Rational Mechanics and Analysis 209 (2), 495-539, 2013
662013
Cylinder buckling: the mountain pass as an organizing center
J Horák, GJ Lord, MA Peletier
SIAM Journal on Applied Mathematics 66 (5), 1793-1824, 2006
632006
Passing to the limit in a Wasserstein gradient flow: from diffusion to reaction
S Arnrich, A Mielke, MA Peletier, G Savaré, M Veneroni
Calculus of Variations and Partial Differential Equations 44 (3), 419-454, 2012
612012
Large deviations and gradient flows
S Adams, N Dirr, M Peletier, J Zimmer
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2013
602013
An example of non-convex minimization and an application to Newton's problem of the body of least resistance
T Lachand-Robert, MA Peletier
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 18 (2), 179-198, 2001
592001
Sequential buckling: a variational analysis
MA Peletier
SIAM Journal on Mathematical Analysis 32 (5), 1142-1168, 2001
592001
Disappearing interfaces in nonlinear diffusion
M Guedda, D Hilhorst, MA Peletier
Advances in Mathematical Sciences and Applications 7, 695-710, 1997
571997
A generalization of Onsager’s reciprocity relations to gradient flows with nonlinear mobility
A Mielke, DRM Renger, MA Peletier
Journal of Non-Equilibrium Thermodynamics 41 (2), 141-149, 2016
422016
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20